American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Michael Brannan and Brian Forrest. Extending multipliers of the Fourier algebra from a subgroup. Proc. Amer. Math. Soc. 142 (2014) 1181-1191.
Abstract, references, and article information   
View Article: PDF

[2] Matthias Neufang. Solution to Farhadi-Ghahramani's multiplier problem. Proc. Amer. Math. Soc. 138 (2010) 553-555.
Abstract, references, and article information   
View Article: PDF

[3] Christian Fiorillo. An extension property for the Figà-Talamanca Herz algebra. Proc. Amer. Math. Soc. 137 (2009) 1001-1011. MR 2457440.
Abstract, references, and article information   
View Article: PDF

[4] Matthias Neufang. On the topological centre problem for weighted convolution algebras and semigroup compactifications. Proc. Amer. Math. Soc. 136 (2008) 1831-1839. MR 2373615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Cédric Delmonico. Atomization process for convolution operators on locally compact groups. Proc. Amer. Math. Soc. 134 (2006) 3231-3241. MR 2231906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ana-Maria Popa and Zhong-Jin Ruan. Uniformly complete quotient space $UCQ(G)$ and completely isometric representations of $UCQ(G)^*$ on $\mathcal{B}(L_2(G))$. Proc. Amer. Math. Soc. 134 (2006) 1223-1235. MR 2196060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xavier Dussau. Multipliers of weighted spaces and reflexivity property. Proc. Amer. Math. Soc. 133 (2005) 1379-1386. MR 2111962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sandy Grabiner. Weak$^{*}$ properties of weighted convolution algebras. Proc. Amer. Math. Soc. 132 (2004) 1675-1684. MR 2051128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Valentin Deaconu and Paul S. Muhly. $C^{\ast}$-algebras associated with branched coverings. Proc. Amer. Math. Soc. 129 (2001) 1077-1086. MR 1814145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lajos Molnár and Borut Zalar. On local automorphisms of group algebras of compact groups. Proc. Amer. Math. Soc. 128 (2000) 93-99. MR 1637412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lajos Molnár. Automatic surjectivity of ring homomorphisms on $H^*$-algebras and algebraic differences among some group algebras of compact groups. Proc. Amer. Math. Soc. 128 (2000) 125-134. MR 1616645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. B. Laursen. Essential spectra through local spectral theory. Proc. Amer. Math. Soc. 125 (1997) 1425-1434. MR 1389525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. S. Quek. Multipliers of weak type on locally compact Vilenkin groups. Proc. Amer. Math. Soc. 124 (1996) 2727-2736. MR 1327041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jacques Delaporte and Antoine Derighetti. Best bounds for the approximate units for certain ideals of $L^{1}(G)$ and of $A_{p}(G)$ . Proc. Amer. Math. Soc. 124 (1996) 1159-1169. MR 1301019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Da Shan Fan and Zeng Fu Xu. $H\sp p$ estimates for bi-invariant operators on compact Lie groups . Proc. Amer. Math. Soc. 122 (1994) 437-447. MR 1198454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pietro Aiena and Kjeld B. Laursen. Multipliers with closed range on regular commutative Banach algebras . Proc. Amer. Math. Soc. 121 (1994) 1039-1048. MR 1185257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. E. Johnson. Weakly compact homomorphisms from group algebras . Proc. Amer. Math. Soc. 119 (1993) 1249-1258. MR 1158001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jiayu Li. Boundedness of the Riesz potential on a complete manifold with nonnegative Ricci curvature . Proc. Amer. Math. Soc. 118 (1993) 1075-1077. MR 1185268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hung T. Dinh. Multipliers on subsemigroups of the real line . Proc. Amer. Math. Soc. 117 (1993) 783-788. MR 1112489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marek Bożejko and Massimo A. Picardello. Weakly amenable groups and amalgamated products . Proc. Amer. Math. Soc. 117 (1993) 1039-1046. MR 1119263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. W. Onneweer and T. S. Quek. Multipliers on weighted $L\sb p$-spaces over locally compact Vilenkin groups . Proc. Amer. Math. Soc. 105 (1989) 622-631. MR 937014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kathryn E. Hare. A characterization of $L^p$-improving measures . Proc. Amer. Math. Soc. 102 (1988) 295-299. MR 920989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jolanta Długosz. Convolution operators on groups and multiplier theorems for Hermite and Laguerre expansions . Proc. Amer. Math. Soc. 102 (1988) 919-924. MR 934868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Daniel M. Oberlin. Convolution estimates for some measures on curves . Proc. Amer. Math. Soc. 99 (1987) 56-60. MR 866429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Edmond E. Granirer. On some properties of the Banach algebras $A\sb p(G)$ for locally compact groups . Proc. Amer. Math. Soc. 95 (1985) 375-381. MR 806074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marek Bożejko. Positive definite bounded matrices and a characterization of amenable groups . Proc. Amer. Math. Soc. 95 (1985) 357-360. MR 806070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Viktor Losert. Properties of the Fourier algebra that are equivalent to amenability . Proc. Amer. Math. Soc. 92 (1984) 347-354. MR 759651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David L. Ritter. Convolution inequalities on finite cyclic groups and the pseudomeasure norm . Proc. Amer. Math. Soc. 91 (1984) 589-592. MR 746095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2